# SDR DALA2025102707824

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 62,063 hours, 31,153 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NUMBER 4 FLAP HAS BIRD SRIKE DAMAGE.  REMOVED DAMAGE AT LEADING EDGE (SMALL CUTOUT) PER A320 SRM 57-53 -00-283-082/57-53-00-300-029 REV 154.00 OCT 03 2025. INSTALLED CONICAL WASHERS. DRILLED UP AND SIZED DOUBLER, COUNTER SUNK DOUBLER FOR FASTENERS PER A320 SRM 57-53-00-283-082/57-53-00-300 -029 REV 154.00 OCT 03 2025. PREPPED AREA TO LAYUP ISOLATION PLY . (QC5238) A320 SRM 57-53-00-283-082. OK TO LAYUP PLYS. BONDED ON ISOLATION PLY PER A320 SRM 57-53-00-283-082 REV 154.00 OCT 03 2025. OK TO INSTALL DOUBLER (QC5238) INSTALLED AND EDGE SEALED DOUBLER A320 SRM 57-53-00-283-082 REV 154.00 OCT 03 2025. CURED AND COMPLETED REPAIR SRM 57-53-00-283-082 REV 154.00 OCT 03 2025. (LP: 1269019)
